MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM SMART OCCLUDER - RH; CARDIOPULMONARY BYPASS SYSTEM AIR BUBBLE/FLUID LEVEL DETECTOR

SPECTRUM MEDICAL LTD. QUANTUM SMART OCCLUDER - RH; CARDIOPULMONARY BYPASS SYSTEM AIR BUBBLE/FLUID LEVEL DETECTOR
Model Number QSOR
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation ongoing, event determined to be reportable due to interruption of blood flow.No harm to the patient due to this incident.Follow up report to be provided upon completion of investigation.
 
Event or Problem Description
During a cardiopulmonary bypass (cpb), an issue occurred with the venous occluder on console ph1004201.While attempting to fill the heart at the surgeon's request, the operator gradually closed the venous occluder.At the moment of trying to stabilize the level, the reservoir suddenly emptied completely, and the level sensor was triggered, preventing further manual control.It was then discovered that the venous occluder was fully closed, despite the screen indicating otherwise.Attempts to reopen it using the "clamp open 100%" and "clamp release" buttons were unsuccessful.The operator had to unplug and reconnect the occluder, after which it restarted and control of the cpb was regained.Additional information: - the carriage test had been successfully completed prior to the procedure.- the occluder's blue led was steady during the incident.- the patient was in the cooling phase, so no clinical consequences resulted.

Brand Name
QUANTUM SMART OCCLUDER - RH
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM AIR BUBBLE/FLUID LEVEL DETECTOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershirw GL29S-L
UK   GL29SL
MDR Report Key23581844
Report Number3006073153-2025-00282
Device Sequence Number9641256
Product Code DTQ
UDI-Device Identifier05060434423443
UDI-Public05060434423443
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown